# SDR SWAA2022053111322

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 35,691 hours, 21,667 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL FORWARD VAPOR BARRIER HAS CRACK BEHIND B SYSTEM RETURN FILTER; 20 INCHES IN LENGTH; NEAR RBL 54.21 FURTHER EVALUATION FOUND THERE TO BE 2 CRACKS RATHER THAN 1. RH WHEEL WELL CENTER SECTION REAR SPAR HAS AN 8 IN CRACK AT THE VAPOR BARRIER AT BAY 8R. THE SECOND CRACK IS ADDRESSED ON NR# TTG8Q00CNEVJ. / [01] ACCOMPLISHED INTERIM REPAIR ON VAPOR BARRIER AT BAY 8R REF SRM 57010-10-2R-2.
